# SDR DALA2015022701714

- Difficulty date: February 26, 2015
- Submitted: February 27, 2015
- Operation: Air carrier
- Aircraft: N347NB
- Make and model: Airbus A319-114
- Aircraft serial: 1800
- Aircraft time: 34,311 hours, 17,728 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Web
- Condition: Handler Error
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

FOUND WEB AT FR 30 MFG, PN D5320258200 DAMAGED BY IMPACT WITH JET TUG, SUPERTUG, REPLACED WEB AT FR 30 IAW DWG C2D53233311, SHEET 2A.
